Bulletin of the Section of Logic 27/4 (1998)


  1. Authors:
    Kazimiera DYRDA and Irena JANICKA-ZUK

    Title:
    Axiomatization of the logics determined by finite relational systems of natural numbers with identity

    Pages:
    152-155
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Vladimir SOTIROV

    Title:
    Arithmetizations of the syllogistic a la Leibniz

    Pages:
    156-163
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Vladimir V.RYBAKOV, M. TERZILER and C. GENCER

    Title:
    Description of self-admissible quasi-characterizing inference rules

    Pages:
    164-171
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Vladimir V.RYBAKOV and T. ONER

    Title:
    The structure of rigid frames of restricted depth

    Pages:
    172-181
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Eiko ISODA and Tatsuya SHIMURA

    Title:
    Kripke incompleteness of some predicate extensions of modal subframe logics without finite embedding property

    Pages:
    182-189
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Gabor SAGI

    Title:
    A model Theoretic characterization of complexity of theories

    Pages:
    190-195
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Zbigniew STACHNIAK

    Title:
    Reasoning with partial situations

    Pages:
    196-206
    File:
    bibtex
    Abstract ( + )